advertisement
Question
Posted by: mich 24 | 2009/05/21

PNEUMONIA

I had a chest x-ray last Tuesday 12th May which showed broncho-pneumonia. I was on antibiotic cyprol 500. I got better but now that I' m back at work 21 May 2009 I' ve got terrible post-nasal drip and tight chest and racking gagging cough. What can I take? The Theophen bronchodilator makes my heart run too fast.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Mich24
Please let your doctor have another look at you - if you have a sinusitis, you have a risk of re-activating the broncho-pneumonia. You may also need to get some cortisone for the tight chest. Most of the syrups that will open up the chest will give you palpitations of the heart.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement